# SDR F3LA200300143

- Difficulty date: September 23, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON RT. ZEE SUPPORT IN AFT CARGO COMPARTMENT FROM STA. 767 TO STA. 797.2.  REPLACED ZEE SUPPORT IAW SRM 51-40-02, 53-60-53 AND DRAWING 69-43477.
